# SDR 99ZZZX1722

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 5520 · Elevator Structure
- Part: Horn Assy
- Part number: 205001914103
- Condition: Mismanufactured
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED FROM BELL HELICOPTER NEW.  THICKNESS OF LUG WAS NOT MACHINED PROPERLY PROHIBITING CORRECT SHIMMING.  REPLACEMENT PART OBTAINED AND INSTALLED.  MALFUNCTION REPORT FORWARDED TO BELL.
